应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2021, Vol. 37 Issue (3): 477-484    DOI: 10.1007/s10255-021-1025-9
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
Existence and Properties of Solutions for a Class of Fractional Differential Equations
Yong-qiang XU1, Shu-hong CHEN1, Zhong TAN2
1 School of Mathematics and Statistics, Minnan Normal University, Zhangzhou 363000, China;
2 School of Mathematical Sciences, Xiamen University, Xiamen 361005, China

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541908, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9